# SDR SWAA2021041964581

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 48,291 hours, 28,789 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Condition: Binding
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR IS HARD TO CLOSE. / REMOVED AND REPLACED FWD GALLEY SERVICE DOOR GUIDE ARM AND ADJUSTED PER AMM.52-41-21
